Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 30, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2013, 6:09 PM CDT for Dunn County, Wisconsin. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 6:09 PM CDT (23:09 UTC)
- Expired
- May 31, 2013, 6:30 PM CDT
- In force
- 21 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Dunn County, WI
The radar
The Minneapolis radar (KMPX), 129 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:13 PM CDT | HAIL 1 | Menomonie, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
810
WUUS53 KMPX 312309
SVRMPX
WIC033-312330-
/O.NEW.KMPX.SV.W.0030.130531T2309Z-130531T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DUNN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 630 PM CDT
* AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENOMONIE...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MENOMONIE AND TAINTER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4497 9197 4500 9184 4494 9183 4483 9196
4490 9205
TIME...MOT...LOC 2309Z 217DEG 23KT 4489 9197
HAIL...1.00IN
WIND...<50MPH
$$
CLF2 follow-up statements
461
WWUS53 KMPX 312317
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT FRI MAY 31 2013
WIC033-312330-
/O.CON.KMPX.SV.W.0030.000000T0000Z-130531T2330Z/
DUNN WI-
617 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
COUNTY UNTIL 630 PM CDT...
AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENOMONIE...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TAINTER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4495 9198 4497 9197 4500 9184 4494 9183
4491 9187
TIME...MOT...LOC 2317Z 218DEG 30KT 4495 9190
HAIL...1.00IN
WIND...<50MPH
$$
CLF217
WWUS53 KMPX 312318
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT FRI MAY 31 2013
WIC033-312330-
/O.CON.KMPX.SV.W.0030.000000T0000Z-130531T2330Z/
DUNN WI-
618 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DUNN
COUNTY UNTIL 630 PM CDT...
AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MENOMONIE...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TAINTER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4495 9198 4497 9197 4500 9184 4494 9183
4491 9187
TIME...MOT...LOC 2318Z 218DEG 30KT 4496 9189
HAIL...1.00IN
WIND...<50MPH
$$
CLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:48 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 31, 3:48 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 348 PM CDT FRI MAY 31 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 214 PM CDT FRI MAY 31 2013 STRONG TO SVR STORMS HAVE DEVELOPED ALONG THE LEADING EDGE OF AMPLE MLCAPE OF 1000-1500J/KG AND 0-6KM SHEAR VALUES ARND 35-40 KTS ACROSS . THIS WILL BE ENOUGH TO DEVELOP LARGE HAIL AND DAMAGING WINDS ACROSS THE FAR EASTERN FA OVER THE NEXT SEVERAL HRS. MOST OF THE ACTIVITY SHOULD END AFT 1Z/01 AS THE ATMOSPHERE STABILIZES. THE UPPER LOW AND ASSOCIATED SHRA ACTIVITY OVER ND/SD...WILL MOVE EASTWARD OVERNIGHT ALLOWING FOR THE CONTINUATION OF SHRA ISOLD STORMS SATURDAY AFTN/EVENING. NO OTHER CHGS EXPECTED THRU SATURDAY AFTN WITH NUMEROUS SHRA ACROSS THE FA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 346 PM CDT FRI MAY 31 2013 SATURDAY NIGHT THROUGH MONDAY...THE POTENT UPPER LOW THAT LINGERED OVER THE DAKOTAS/MN WILL OPEN INTO TROUGH AND PIVOT INTO THE GREAT LAKES SAT EVE. THIS WILL SWEEP THE SFC LOW ON WITH IT...ALLOWING FOR IMPROVING CONDITIONS SAT NIGHT INTO SUN. ISOLD TO SCATTERED LINGERING SHOWERS ARE ALL THAT IS EXPECTED SAT NIGHT AS MUCH DRIER NW FLOW TAKES HOLD. NW FLOW CONTINUES THRU SUN NIGHT AS A RIDGE DEVELOPS OVER THE CENTRAL CONUS AND SFC HIGH PRES SLIDES THRU THE AREA. THIS COMBINATION WILL RESULT IN COOLER/DRIER/CLEAR CONDITIONS SUN THRU THE FIRST HALF OF MON. CLOUDS RETURN LATE DAY MON ALONG WITH POSSIBLY A FEW SHWRS IN WRN MN AS THE RIDGE BREAKS DOWN SLIGHTLY IN ADVANCE OF ANOTHER POTENT UPPER LEVEL LOW DEVELOPING OVER THE NRN ROCKIES. LOWS DROP INTO THE 40S WHILE HIGHS HOLD IN THE 60S. MONDAY NIGHT THROUGH FRIDAY...ANOTHER ACTIVE PERIOD LOOKS TO DEVELOP FOR THE MIDDLE PORTION OF NEXT WEEK AS A POTENT CUTOFF LOW SLOWLY DRIFT E FROM THE NRN ROCKIES ACRS THE DAKOTAS AND NRN MN FROM MON NIGHT THRU WED NIGHT. SCATTERED TO NUMEROUS SHWRS AND TSTMS CAN BE EXPECTED MAINLY TUE THRU WED ACRS THE ENTIRE CWFA. ONCE THE CUTOFF LOW EJECTS INTO THE GREAT LAKES...THE PARENT LONGWAVE TROUGH WILL LINGER OVER THE AREA THU THRU FRI...KEEPING LOW CHCS FOR PRECIP IN THE FCST. WITH THE AFOREMENTIONED TROUGH REMAINING IN PLACE THRU MUCH OF THE WEEK...TEMPS WILL ALSO REMAIN COOL FOR THE FIRST WEEK OF JUNE. HIGHS WILL REMAIN IN THE 60S...WHICH ON AVERAGE WILL BE ABOUT 10 DEGREES BELOW NORMAL EACH DAY. LOWS WILL HOLD IN THE 50S WHICH IS MUCH CLOSER TO NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1205 PM CDT FRI MAY 31 2013 SHRA HAVE ALREADY DEVELOPED IN SE MN AHEAD OF A STRONG SHRTWV ACROSS WESTERN IOWA. BEST INSTABILITY AND SHEAR WILL REMAIN EAST OF THE FA...BUT RNH/MSP/EAU DO HAVE THE POTENTIAL OF GETTING STRONGER STORMS AS EARLY AS 1-2 PM. EAU HAS THE BEST POTENTIAL OF SVR WIND GUSTS AND LARGE HAIL BEFORE 1Z/01. ACROSS WESTERN MN...THE UPPER LOW HAS NEARLY STALLED. BUT THIS LOW IS EXPECT TO SLOWLY FILL AND MOVE TO THE E-NE OVER THE NEXT DAY OR SO. IFR/MVFR CIGS WITH SCATTERED SHRA WILL OCCUR NEAR AND UNDER THIS LOW PRESSURE SYSTEM...WITH THE BEST POTENTIAL OF -SHRA OCCURRING DURING THE TYPICAL MID AFTN...TO LATE EVENING HRS AS INSTABILITY WILL BE THE GREATEST. MVFR CIGS THIS AFTN WILL LIKELY RISE TO LOW END VFR IN WESTERN MN...BUT LOWER ONCE AGAIN DURING THE EVENING AS THE LOW TRACKS E-NE ACROSS THE NORTHERN FA. TIMING OF THE INITIAL TSRA DEVELOPMENT ACROSS FAR EASTERN MN/WC WI WILL BE DEPENDENT ON WHEN THE WEAKENING CAP BREAKS. AS PREVIOUSLY STATED...TSRA COULD DEVELOP AS EARLY AS 1-2 PM BASED ON THE LATEST MESOSCALE MODEL RUNS. SFC WINDS WILL BE STRONGEST THRU 21Z...THEN DECREASE AND BECOMING LIGHT AND VARIABLE OVERNIGHT. ONCE THE LOW MOVES TO THE EAST...WINDS WILL SHIFT TO THE SW/W...AND EVENTUALLY NW AND INCREASE IN SPD. KMSP... BEST TIME FRAME FOR TSRA/SHRA WILL OCCUR BETWEEN 19-22Z...WITH ONLY SHRA AFT 22Z. ANY TSRA THAT DUE DEVELOP HAVE THE CAPABILITY OF PRODUCING VERY GUSTY WINDS UP TO 40 KTS...AND SMALL HAIL. WILL MONITOR THE POTENTIAL OF AN AWW IF NEEDED. THIS EVENING WILL BE VFR WITH WINDS DECREASE AND SHIFTING TO THE SW UNDER 6 KTS. BY 12-15Z...WINDS WILL SHIFT TO THE W...AND NW AND INCREASE DURING THE AFTN. -SHRA WILL BE POSSIBLE ANY TIME AFT 15Z/01 AS THE SFC LOW MOVES NORTH OF THE AIRPORT TERMINAL. VFR CIGS WILL LIKELY FALL TO MVFR AS THE LOW MOVES CLOSER TO THE AIRPORT SITE OVERNIGHT. /OUTLOOK FOR KMSP/ SAT EVENING...MVFR WITH -SHRA. WINDS NW AT 10G20KTS. SUN...VFR. WINDS NNW AT 10KTS. MON...VFR WITH -SHRA POSSIBLE LATE. WINDS ESE AT 10KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...JPC AVIATION...JLT
Hazardous weather outlook, May 31, 11:51 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT FRI MAY 31 2013 MNZ041>045-047>062-064>069-073>076-082>084-091-092-011700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET- LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-FARIBAULT- 1151 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. A FEW STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM. MNZ063-070-077-078-085-093-WIZ014>016-023>028-011700- WASHINGTON-DAKOTA-RICE-GOODHUE-STEELE-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1151 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THIS AFTERNOON...AND MOVE RAPIDLY TO THE NORTHEAST. SOME OF THE STORMS COULD REACH SEVERE LIMITS IN PORTIONS OF FAR EASTERN MINNESOTA...MAINLY ALONG THE MISSISSIPPI RIVER...AND INTO WEST CENTRAL WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM. JLT
In the hours before
Local storm report, May 31, 5:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 3 W FAIRCHILD 44.61N 91.02W
05/31/2013 E1.25 INCH EAU CLAIRE WI TRAINED SPOTTER
&&
BORGHOFFLocal storm report, May 31, 5:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 5 N FAIRCHILD 44.68N 90.96W
05/31/2013 E0.50 INCH EAU CLAIRE WI AMATEUR RADIO
&&
BORGHOFFLocal storm report, May 31, 5:27 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL TURTLE LAKE 45.39N 92.14W
05/31/2013 E0.88 INCH BARRON WI TRAINED SPOTTER
&&
BORGHOFFLocal storm report, May 31, 5:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 5 W PRAIRIE FARM 45.23N 92.08W
05/31/2013 E0.88 INCH BARRON WI AMATEUR RADIO
0525 PM HAIL CLAYTON 45.32N 92.17W
05/31/2013 E0.88 INCH POLK WI TRAINED SPOTTER
&&
BORGHOFFLocal storm report, May 31, 6:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 3 SW RIDGELAND 45.17N 91.95W
05/31/2013 E0.88 INCH DUNN WI TRAINED SPOTTER
PEA TO NICKLE IN SIZE
&&
MKMLocal storm report, May 31, 6:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 1 N BOYCEVILLE 45.06N 92.04W
05/31/2013 E1.75 INCH DUNN WI LAW ENFORCEMENT
AT CR N AND HWY 79
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:20 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 40 min |
| May 31, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 29 min |
| May 31, 4:12 PM CDT | Special Weather Statement | MPX | Chippewa | 33 min |
| May 31, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 24 min |
| May 31, 4:33 PM CDT | Special Weather Statement | MPX | Polk | 27 min |
| May 31, 4:52 PM CDT | Special Weather Statement | MPX | Eau Claire | 23 min |
| May 31, 5:03 PM CDT | Special Weather Statement | MPX | Saint Croix | 27 min |
| May 31, 5:06 PM CDT | Special Weather Statement | MPX | Barron | 24 min |
| May 31, 5:09 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 21 min |
| May 31, 5:11 PM CDT | Severe Thunderstorm Warning | MPX | Saint Croix | 19 min |
| May 31, 5:27 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 33 min |
| May 31, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 27 min |
| May 31, 5:39 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 21 min |
| May 31, 5:57 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 33 min |
| May 31, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Dunn | 23 min |
| May 31, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn | 30 min |
| May 31, 6:42 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire, Pepin | 33 min |
| May 31, 6:55 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.